Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 707-711
http://dx.doi.org/10.1155/S0161171284000739

Admissible groups, symmetric factor sets, and simple algebras

Mathematics Department, University of Calgary, T2N 1N4, Canada

Received 22 June 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Mollin, “Admissible groups, symmetric factor sets, and simple algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 707-711, 1984. https://doi.org/10.1155/S0161171284000739.